MAUDE Adverse Event Report: JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. 3006356043 SIGMA CRVD GVF INS 3 8MM; KNEE TIBIAL BEARING/INSERT

JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. 3006356043 SIGMA CRVD GVF INS 3 8MM; KNEE TIBIAL BEARING/INSERT
Catalog Number 158113008
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address infection and loosening of the tibial tray.The insert was pitting.
 
Additional Manufacturer Narrative
Examination of the returned device confirmed the reported damage.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA CRVD GVF INS 3 8MM
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou 21512 -6
CH  21512-6
MDR Report Key6721984
Report Number1818910-2017-21306
Device Sequence Number188519
Product Code JWH
UDI-Device Identifier10603295063322
UDI-Public10603295063322
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number158113008
Device Lot NumberD11010193
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2017
Initial Date Received by Manufacturer 06/19/2017
Supplement Date Received by Manufacturer12/22/2017
Initial Report FDA Received Date07/18/2017
Supplement Report FDA Received Date01/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR